Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Frequent burping, starts at any time of the day, no triggers, had taken ibuprofen for knee inflammation. Cause?

I have started burping allot for about 2 to 3 weeks now. It comes and goes every day, and when it comes now its almost like a burping attack happening one after another for up to an hour or more. Besides the burping I don t have any other symptoms that don t seem normal. It can start at any time during the day before or after eating. Nothing really seems to trigger it. Never had any other medical problems, and do not take and meds. I was however at the hospital a month ago for inflamation in my knee and was given ibuprofrin 800mg to take but I stopped taking them for a week or longer now. Any ideas would be greatly appretiated!!!! thank you, Rick
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having gastritis or hyper-acidity after taking ibuprofen for few days.
Nothing to worry, take Pentaprazole or Omeprazole tablet for few days and you will be alright.
Avoid fried, chillies and junk food.
Ok and take care.
Answered: Wed, 1 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor